International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 115-120
doi:10.1155/S016117128800016X
Nonlinear integral inequality in two independent variables
P.T. Vaz
and S.G. Deo
Department of Mathematics, University Goa, Bambolim 403 001, Goa, India
Abstract
In this note, the authors obtain a generalization of the integral inequality of Bihari [1] to a nonlinear inequality in two independent variables. With the aid of this inequality a bound for the solution of a nonlinear partial differential equation is established.